MAUDE Adverse Event Report: CONMED Y-KNOT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED Y-KNOT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number YP1301RW
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the device, yp1301rw, y-knot pro flex 1.3 mm anchor, ribbon white/black, was being used during an abr procedure on (b)(6) 2025 when it was reported, ¿one side of the u-shaped part of the shaft at the tip of the anchor broke.The bone was hard, so it was necessary to use a little force when inserting it, which is thought to have caused more stress than necessary to be placed on the tip.This has been occurring frequently in recent cases of dislocation, and users are calling for improvements to the tip strength.".There was no report of medical intervention or hospitalization for the patient.Further assessment was requested, and it was reported that the device fragmented in the patient and the fragmentation was not retrieved.The reporter did not explain why the fragmentation was not retrieved.There was no delay to the procedure, and the procedure was completed as planned.This report is being raised due to the reported injury of foreign body left in patient.
 
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event can not be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised to inspect instruments prior to use to ensure they are in good physical condition and function properly.There should be no loose, broken or misaligned parts.Exercise care in the use of these devices to minimize side or bending loads.Do not use excessive force on instruments to avoid damage or breakage during use.Avoid unintended contact with other surgical instruments during use to prevent damage or breakage.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the device, yp1301rw, y-knot pro flex 1.3 mm anchor, ribbon white/black, was being used during an abr procedure on 18dec25 when it was reported, ¿one side of the u-shaped part of the shaft at the tip of the anchor broke.The bone was hard, so it was necessary to use a little force when inserting it, which is thought to have caused more stress than necessary to be placed on the tip.This has been occurring frequently in recent cases of dislocation, and users are calling for improvements to the tip strength.".There was no report of medical intervention or hospitalization for the patient.Further assessment was requested, and it was reported that the device fragmented in the patient and the fragmentation was not retrieved.The reporter did not explain why the fragmentation was not retrieved.There was no delay to the procedure, and the procedure was completed as planned.This report is being raised due to the reported injury of foreign body left in patient.

Brand Name
Y-KNOT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED
525 french rd.
utica NY 13502
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key23988644
Report Number1017294-2026-00003
Device Sequence Number19991200
Product Code MBI
UDI-Device Identifier20845854649036
UDI-Public(01)20845854649036(17)281030(10)1351756
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberYP1301RW
Device Lot Number1351756
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age15 YR
Patient SexMale
Patient EthnicityNon Hispanic